# SDR DALA2023071105618

- Difficulty date: July 7, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 75,522 hours, 29,665 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0698 DUE TO PAX MASK NOT DROPPING AT THE 2L FLT ATTENDANT SEAT DURING EMERGENCY. CORRECTIVE ACTION: REMOVED AND REPLACED 2L FLT ATTENDANT O2 GEN SUPPLY LINE, O2 MASK AND HOSE IN REFERANCE B757 AMM 35-21. (2854417)
